# SDR JJBA20250806012

- Difficulty date: July 28, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PARTITION AT FR61 FOUND CORRODED. AFTER INVESTIGATION, CRACK FOUND ON RH PARTITION AT FR61. AT PARTITION RH FR 61 CUT AWAY SECTION REPLACED WITH MADE REPAIR PART LOCALLY FABRICATED. AT FR61 RH PARTITION REPAIRED.
